# SDR CALA2019062101005

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4EA.CRACKS ON RIGHT CENTER WING REAR SPAR VERTICAL RESSURE WEB1 CRACK STA.RBL 25-31.83. 1 CRACK STA RBL 31.83-40.2 CRACK S STA RBL 40-45.64. ALL CRACKS VERIFIED WITH HFEC AND CRCKS MARKED. REMOVED DAMAGED SECTION OF PESSURE DECK WEB AND INSTALLED REPAIR DOUBLER PER EC/RA#5710-02723,PART 1.
